RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 5, Pages 28–39 (Mi ivm8701)  

This article is cited in 1 scientific paper (total in 1 paper)

Method of semidefinite Lyapunov functions for systems of nonautonomous differential equations

B. S. Kalitina, R. Chabourb

a Chair of Methods of Optimal Control, Belarusian State University, Minsk, Republic of Belarus
b Department of Mathematics, Metz University P. Verlin, Metz, France

Abstract: We extend the method of semidefinite Lyapunov functions for analyzing the motion stability as applied to systems of nonautonomous differential equations. We prove basic stability theorems and illustrate them with examples.

Keywords: nonautonomous systems of differential equations, equilibrium, stability, Lyapunov function.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:5, 23–33

Bibliographic databases:

Document Type: Article
UDC: 517.925
Received: 27.01.2011

Citation: B. S. Kalitin, R. Chabour, “Method of semidefinite Lyapunov functions for systems of nonautonomous differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 5, 28–39; Russian Math. (Iz. VUZ), 56:5 (2012), 23–33

Citation in format AMSBIB
\Bibitem{KalCha12}
\by B.~S.~Kalitin, R.~Chabour
\paper Method of semidefinite Lyapunov functions for systems of nonautonomous differential equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 5
\pages 28--39
\mathnet{http://mi.mathnet.ru/ivm8701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076887}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 5
\pages 23--33
\crossref{https://doi.org/10.3103/S1066369X12050039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862637351}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8701
  • http://mi.mathnet.ru/eng/ivm/y2012/i5/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kalitine, “On solving the problems of stability by Lyapunov's direct method”, Russian Math. (Iz. VUZ), 61:6 (2017), 27–36  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:154
    Full text:53
    References:43
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019